zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On a nonlinear generalized max-type difference equation. (English) Zbl 1208.39014
For the difference equation x n =max{A,x n-1 p /x n-k r } with nonnegative entries there are considered 5 cases in which all solutions are bounded, and 2 cases where unbounded solutions exist.
39A20Generalized difference equations
39A10Additive difference equations
[1]Berenhaut, K.; Foley, J.; Stević, S.: Boundedness character of positive solutions of a MAX difference equation, J. difference equ. Appl. 12, No. 12, 1193-1199 (2006) · Zbl 1116.39001 · doi:10.1080/10236190600949766
[2]Berezansky, L.; Braverman, E.; Liz, E.: Sufficient conditions for the global stability of nonautonomous higher order difference equations, J. difference equ. Appl. 11, No. 9, 785-798 (2005) · Zbl 1078.39005 · doi:10.1080/10236190500141050
[3]Berg, L.: On the asymptotics of nonlinear difference equations, Z. anal. Anwend. 21, No. 4, 1061-1074 (2002) · Zbl 1030.39006
[4]Cinar, C.; Stević, S.; Yalçinkaya, I.: On positive solutions of a reciprocal difference equation with minimum, J. appl. Math. comput. 17, No. 1-2, 307-314 (2005) · Zbl 1074.39002 · doi:10.1007/BF02936057
[5]Devault, R.; Kent, C.; Kosmala, W.: On the recursive sequence xn+1=p+(xn-k/xn), J. difference equ. Appl. 9, No. 8, 721-730 (2003) · Zbl 1049.39026 · doi:10.1080/1023619021000042162
[6]Elsayed, E. M.; Iričanin, B.; Stević, S.: On the MAX-type equation xn+1=maxAn/xn,xn-1, Ars combin. 95, 187-192 (2010)
[7]Feuer, J.: On the behaviour of solutions of xn+1=p+(xn-1/xn), Appl. anal. 83, No. 6, 599-606 (2004) · Zbl 1053.39009 · doi:10.1080/00036810410001657260
[8]Feuer, J.: On the eventual periodicity of xn+1=max1/xn,An/xn-1 with a period-four parameter, J. difference equ. Appl. 12, No. 5, 467-486 (2006) · Zbl 1095.39016 · doi:10.1080/10236190600574002
[9]Grove, E. A.; Ladas, G.: Periodicities in nonlinear difference equations, (2005)
[10]Iričanin, B.: A global convergence result for a higher-order difference equation, Discrete dyn. Nat. soc. 2007 (2007)
[11]Karakostas, G. L.: Asymptotic 2-periodic difference equations with diagonally self-invertible responces, J. difference equ. Appl. 6, 329-335 (2000) · Zbl 0963.39020 · doi:10.1080/10236190008808232
[12]Kocić, V. L.; Ladas, G.: Global behaviour of nonlinear difference equations of higher order with applications, (1993)
[13]Kent, C. M.; Radin, M. A.: On the boundedness nature of positive solutions of the difference equation xn+1=maxAn/xn,Bn/xn-1, with periodic parameters, Dyn. contin. Discrete impuls. Syst. ser. B appl. Algorithms (Suppl.), 11-15 (2003)
[14]Mishev, D.; Patula, W. T.; Voulov, H. D.: A reciprocal difference equation with maximum, Comput. math. Appl. 43, 1021-1026 (2002) · Zbl 1050.39015 · doi:10.1016/S0898-1221(02)80010-4
[15]Patula, W. T.; Voulov, H. D.: On a MAX type recurrence relation with periodic coefficients, J. difference equ. Appl. 10, No. 3, 329-338 (2004) · Zbl 1050.39017 · doi:10.1080/10236190310001659741
[16]Pielou, E. C.: Population and community ecology, (1974)
[17]Popov, E. P.: Automatic regulation and control, (1966)
[18]Stević, S.: Behaviour of the positive solutions of the generalized beddington-Holt equation, Panamer. math. J. 10, No. 4, 77-85 (2000) · Zbl 1039.39005
[19]Stević, S.: On the recursive sequence xn+1=A/i=0kxn-i+1/j=k+22(k+1)xn-j, Taiwanese J. Math. 7, No. 2, 249-259 (2003)
[20]Stević, S.: On the recursive sequence xn+1=αn+(xn-1/xn) II, Dyn. contin. Discrete impuls. Syst. 10a, No. 6, 911-917 (2003)
[21]Stević, S.: On the recursive sequence xn+1=α+(xn-1p/xnp), J. appl. Math. comput. 18, No. 1-2, 229-234 (2005) · Zbl 1078.39013 · doi:10.1007/BF02936567
[22]Stević, S.: On the recursive sequence xn+1=A+(xnp/xn-1r), Discrete dyn. Nat. soc. 2007 (2007)
[23]Stević, S.: On the difference equation xn+1=α+(xn-1/xn), Comput. math. Appl. 56, No. 5, 1159-1171 (2008) · Zbl 1155.39305 · doi:10.1016/j.camwa.2008.02.017
[24]Stević, S.: On the recursive sequence xn+1=maxc,xnp/xn-1p, Appl. math. Lett. 21, No. 8, 791-796 (2008)
[25]Stević, S.: Boundedness character of two classes of third-order difference equations, J. difference equ. Appl. 15, No. 11-12, 1193-1209 (2009) · Zbl 1182.39012 · doi:10.1080/10236190903022774
[26]Stević, S.: Global stability of a difference equation with maximum, Appl. math. Comput. 210, 525-529 (2009) · Zbl 1167.39007 · doi:10.1016/j.amc.2009.01.050
[27]Stević, S.: Global stability of a MAX-type equation, Appl. math. Comput. 216, 354-356 (2010) · Zbl 1193.39009 · doi:10.1016/j.amc.2010.01.020
[28]Stević, S.; Iričanin, B.: On a MAX-type difference inequality and its applications, Discrete dyn. Nat. soc. 2010 (2010) · Zbl 1192.39008 · doi:10.1155/2010/975740
[29]Voulov, H. D.: On a difference equation with periodic coefficients, J. difference equ. Appl. 13, No. 5, 443-452 (2007) · Zbl 1121.39011 · doi:10.1080/10236190701264651
[30]Yalçinkaya, I.; Iričanin, B. D.; Çinar, C.: On a MAX-type difference equation, Discrete dyn. Nat. soc. 2007 (2007) · Zbl 1152.39016 · doi:10.1155/2007/47264